# SDR ASAA2023090144906

- Difficulty date: September 1, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 56,121 hours, 16,426 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU EGT GUAGE READS 0 UPON START AND WHILE RUNNING, EVENTUALLY STARTED WORKING AFTER 5 MIN RUNTIME. GROUNDED - YES. ON DEFERRAL.
